# SDR DALA2024102010217

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 76,866 hours, 36,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: LEFT OVERWING EMER EXIT SLIDE NOT SHOWING ARMED ON LOWER ECAM. C/A: ADJUSTED LEFT OVERWING EMER EXIT DOOR COVER. INDICATION NOW NML ON ECAM IAW A320 AMM 52-21. (LP: 5123904)
